RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 6, Pages 934–939 (Mi mz3369)  

This article is cited in 12 scientific papers (total in 12 papers)

Brief Communications

On the Turán and Delsarte problems for periodic positive definite functions

V. I. Ivanov

Tula State University

DOI: https://doi.org/10.4213/mzm3369

Full text: PDF file (338 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:6, 875–880

Bibliographic databases:

Received: 16.05.2006

Citation: V. I. Ivanov, “On the Turán and Delsarte problems for periodic positive definite functions”, Mat. Zametki, 80:6 (2006), 934–939; Math. Notes, 80:6 (2006), 875–880

Citation in format AMSBIB
\Bibitem{Iva06}
\by V.~I.~Ivanov
\paper On the Tur\'an and Delsarte problems for periodic positive definite functions
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 6
\pages 934--939
\mathnet{http://mi.mathnet.ru/mz3369}
\crossref{https://doi.org/10.4213/mzm3369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2311620}
\zmath{https://zbmath.org/?q=an:05210284}
\elib{http://elibrary.ru/item.asp?id=9429656}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 6
\pages 875--880
\crossref{https://doi.org/10.1007/s11006-006-0210-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243368900029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845608158}


Linking options:
  • http://mi.mathnet.ru/eng/mz3369
  • https://doi.org/10.4213/mzm3369
  • http://mi.mathnet.ru/eng/mz/v80/i6/p934

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Savchuk A., Shkalikov A., “Inverse Problem for Sturm-Liouville Operators with Distribution Potentials: Reconstruction From Two Spectra”, Russ. J. Math. Phys., 12:4 (2005), 507–514  mathscinet  zmath  isi  elib
    2. Revesz S.G., “Turan's extremal problem on locally compact abelian groups”, Anal. Math., 37:1 (2011), 15–50  crossref  mathscinet  zmath  isi  elib  scopus
    3. A. V. Efimov, “A version of the Turan problem for positive definite functions of several variables”, Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 93–112  mathnet  crossref  isi  elib
    4. A. S. Belov, “On positive definite piecewise linear functions and their applications”, Proc. Steklov Inst. Math., 280 (2013), 5–33  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. D. V. Gorbachev, V. I. Ivanov, “Nekotorye ekstremalnye zadachi dlya preobrazovaniya Fure po sobstvennym funktsiyam operatora Shturma–Liuvillya”, Chebyshevskii sb., 18:2 (2017), 34–53  mathnet  crossref  elib
    6. Efimov A., Gaal M., Revesz S.G., “On Integral Estimates of Nonnegative Positive Definite Functions”, Bull. Aust. Math. Soc., 96:1 (2017), 117–125  crossref  mathscinet  zmath  isi  scopus
    7. Akopyan R. Efimov A., “Boas-Kac Roots of Positive Definite Functions of Several Variables”, Anal. Math., 43:3 (2017), 359–369  crossref  mathscinet  zmath  isi  scopus
    8. D. V. Gorbachev, V. I. Ivanov, E. P. Ofitserov, O. I. Smirnov, “Nekotorye ekstremalnye zadachi garmonicheskogo analiza i teorii priblizhenii”, Chebyshevskii sb., 18:4 (2017), 140–167  mathnet  crossref
    9. Gorbachev D.V. Tikhonov S.Yu., “Wiener'S Problem For Positive Definite Functions”, Math. Z., 289:3-4 (2018), 859–874  crossref  mathscinet  zmath  isi  scopus
    10. V. I. Ivanov, “Potochechnaya zadacha Turana dlya periodicheskikh polozhitelno opredelennykh funktsii”, Tr. IMM UrO RAN, 24, no. 4, 2018, 156–175  mathnet  crossref  elib
    11. Gorbachev D.V. Ivanov V.I., “Turan'S and Fejer'S Extremal Problems For Jacobi Transform”, Anal. Math., 44:4 (2018), 419–432  crossref  mathscinet  zmath  isi  scopus
    12. D. V. Gorbachev, V. I. Ivanov, “Ekstremalnye zadachi Turana, Feiera, Bomana dlya mnogomernogo preobrazovaniya Fure po sobstvennym funktsiyam zadachi Shturma–Liuvillya”, Matem. sb., 210:6 (2019), 56–81  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:480
    Full text:164
    References:41
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020